# SDR ASAA2023051443232

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 52,118 hours, 15,496 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 9999
- Condition: Faulty
- Location: #1 Engine
- Part time: 54,927 hours, 16,029 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H DUCT PRESSURE SHOWING 18 PSI WITH ALL BLEEDS CLOSED, APU OFF AND ISOLATION VALVE CLOSED, BLEED VALVE SWITCH WILL NOT SHUT OFF AIR ON #1 ENG. GROUNDED - YES. REMOVED #1 ENG PRSOV AND REPLACED WITH NEW PRSOV REF B737-800 AMM 36-11-04.RAN #1 ENG, TURNED APU AND #1 ENG BLEED OFF, 0 PSIG ON GUAGE SHOWN. OPS CHECK GOOD.
